# SDR SWI2024F00896

- Difficulty date: September 1, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLAP TRACK 2A I/B HAS THICKNESS REDUCTION OF 0.037" FLAPS UP. ASSET # TC2- 7153 DUE: 11-15-24.	     (C-CHECK RO 9/26/2024)    REMOVED AND REPLACED LH FLAP TRACK 2A I/B. REF. E175 AMM 57-54-25. ASSET# TC2-7401, CAL. DATE: 5-13-25. REMOVED AND REINSTALLED LH FLAP TRACK #2 CARRIAGE. REF. E175 AMM 57-54-28 & 27-51-08. ASSET# TC2-7401, CAL. DATE: 5-13-25 / TC1-602, CAL. DATE: 1-31-25 / IN2-1316, CAL. DATE: 9-27-24. SEE CONTINUE CARD FOR WORK PERFORMED AND GAP CHECK.
